EconPapers    
Economics at your fingertips  
 

Stability Analysis of an In‐Host Viral Model with Cure of Infected Cells and Humoral Immunity

Hui Wang, Rong Wang, Zhixing Hu and Fucheng Liao

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: An in‐host viral model with cure of infected cells and humoral immunity is studied. We prove that the stability is completely determined by the basic reproductive number R0 and show that the infection‐free equilibrium E0 is globally asymptotically stable if and only if R0 ≤ 1. Moreover, if R0 > 1, the infection equilibrium is locally asymptotically stable when the time delay τ is small and it loses stability as the length of the time delay increases past a critical value τ0. Finally, we confirm our analysis by providing several numerical examples.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/102757

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:102757

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:102757